# SDR SWAA2013010711235

- Difficulty date: December 17, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 43,557 hours, 25,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD SIDE OF STA 663 RBL 19, BULKHEAD CRACKED AROUND PACK EXHAUST CUTOUT.  WORK ACCOMPLISHED ON EA 1-A53-3376.
